# SDR USAABB01046

- Difficulty date: June 16, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N646US
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FOUND SIDEWALL LIGHTS ABOVE OVERWING EXIT INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRES AT LEFT SIDEWALL LIGHT DISCONNECT D03096.  (M)
